# SDR AALA202309291968

- Difficulty date: September 25, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 23,334 hours, 2,778 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z654013
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBOARD IS DELAMINATED AT BS 1605 FROM SEAT 31C TO 35C. ACCOMPLISHED REPAIR ON CABIN FLOORBOARD. PER SRM B787-A-53-00-50-02A-663A-A AND SRM B787-A-53-00-50-010A-020A-A AND B787-A-51-20-01-01A-010A-A.
